Equations with absolute Galois group isomorphic to A<inf>n</inf>

Enric Nart, Núria Vila

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

Criteria are given for polynomials of the type Xn + aX3 + bX2 + cX + d, to have Galois group over any finite number field isomorphic to An. We use them to construct, for every n, infinitely many polynomials with absolute Galois group isomorphic to An, covering so, the case n even, 4 {does not divide} n, for which explicit equations were not known. © 1983.
Original languageEnglish
Pages (from-to)6-13
JournalJournal of Number Theory
Volume16
DOIs
Publication statusPublished - 1 Jan 1983

Fingerprint Dive into the research topics of 'Equations with absolute Galois group isomorphic to A<inf>n</inf>'. Together they form a unique fingerprint.

Cite this